# SDR MWEA97569

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND 2 DENTS ON RT NR 3 SLAT APPROX 1.5 FROM OUTBOARD END AND 1 AT MIDPOINT OF SLAT.  MTC REPAIRED IAW SRM 57-09 FIGURE 10 PAGE 31.
